# SDR DXTA200702529

- Difficulty date: October 6, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N648QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605574
- Aircraft time: 2,329 hours, 1,791 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CABIN DOOR ANNUNCIATOR ILLUMINATED WHILE PASSING FL190.  10-29-07    ADJUSTED DOOR HANDLE SWITCH AND LUBED DOOR PINS. IAW CE-560XL M.M. 52-10-01. OP'S CHECK NUMEROUS TIMES. OP'S CK GOOD.
